# SDR SWAA2021092000791

- Difficulty date: August 1, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT RBL14 PRESSURE BULKHEAD BS663.75 MAIN WHEEL WELL ; 2021-356631 / [01] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18196127 DUE DATE:11-DEC-21.; [02] TOOL USED: SCALE: P/N:CL5000 S/N:AE-408758 DUE DATE:21-JAN-22.; [03] TOOL USED: SCALE P/N:SCA-301 S/N:AE-412130 DUE DATE:24-FEB-22; [04] REPAIRED VAPOR BARRIER LOCATED AT RBL14 PRESSURE BULKHEAD BS663.75 MAIN WHEEL WELL AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10; [05] REPAIRED VAPOR BARRIER LOCATED AT RBL14 PRESSURE BULKHEAD BS663.75 MAIN WHEEL WELL AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. RII INSPECTION COMPLETED.
